# SDR SWIA202162830

- Difficulty date: September 20, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LOWER OUTBOARD LEADING EDGE IS CHAFED (PNL# 599CB)   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED LH AILERON LOWER OUTBOARD LEADING EDGE PANEL 599CB. REF: REO 670-57-61-194 REV -C 2019-01-07 AND CRJ700 SRM 51-41-02-001-001-A01. SEE CONT. CARD FOR FURTHER DETAILS.
